# SDR SWAA2022031606893

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH CAP STRIPS HAVE EVIDENCE OF CORROSION / RECEIVED AND VERIFIED MATERIAL LOCATED AND DRILLED NEW RH CAP STRIPS IAW BOEING 737 SRM REF 51-40-05-0G-0 P/N 453A2611-13; 453A2611-9; 453A2611-11 & 453A2611-3 STA 727 TO 787 RBL 25
